# SDR SWAA2024070190876

- Difficulty date: May 23, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B DEFLECTION CONTROL RIB UPPER TAB IS WORN/HAS LOOSE HARDWARE AT BEAM ATTACH PT.   REMOVED DAMAGE TO WITHIN LIMITS FROM UPPER TAB OF DEFLECTION RIB PER SRM 57-51-02-1-1A-1. MAX MATERIAL REMOVED .027.    NO DEFECTS NOTED.  REMOVED DAMAGE FROM PANEL SUPPORT BEAM IAW SRM 57-51-02-2R-1.   LOCATED AND DRILLED REPAIR DOUBLER IAW SRM 57-51-02-2R-1. DRILLED & INSTALLED REPAIR DOUBLER IAW SRM 57-51-02-2R-1.
